MAUDE Adverse Event Report: MPRI ATTAIN ABILITY STRAIGHT; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE

MPRI ATTAIN ABILITY STRAIGHT; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Model Number 439678
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code Complaint, Ill-Defined (2331)
Date of Event 05/16/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was symptomatic and was seen in the clinic.Interrogation of the device found anodal stimulation.Programming changes were made and the left ventricular lead remains in use.The patient is a participant in the product surveillance registry.No patient complications have been reported as a result of this event.

Brand Name
ATTAIN ABILITY STRAIGHT
Common Device Name
DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6783330
Report Number2649622-2017-09728
Device Sequence Number1039504
Product Code OJX
UDI-Device Identifier00643169601802
UDI-Public00643169601802
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P080006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/10/2018
Device Model Number439678
Device Catalogue Number439678
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2017
Initial Report FDA Received Date08/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076-45 LEAD, 5076-52 LEAD, C6TR01 LEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient Weight90